Open Access
16 September 2001 A multiplicity result for a quasilinear gradient elliptic system
Abdelaziz Ahammou
J. Appl. Math. 1(3): 91-106 (16 September 2001). DOI: 10.1155/S1110757X01000274


The aim of this work is to establish the existence of infinitely many solutions to gradient elliptic system problem, placing only conditions on a potential function H, associated to the problem, which is assumed to have an oscillatory behaviour at infinity. The method used in this paper is a shooting technique combined with an elementary variational argument. We are concerned with the existence of upper and lower solutions in the sense of Hernández.


Download Citation

Abdelaziz Ahammou. "A multiplicity result for a quasilinear gradient elliptic system." J. Appl. Math. 1 (3) 91 - 106, 16 September 2001.


Published: 16 September 2001
First available in Project Euclid: 13 March 2003

zbMATH: 1006.35029
MathSciNet: MR1863972
Digital Object Identifier: 10.1155/S1110757X01000274

Primary: 35J25 , 35J60

Rights: Copyright © 2001 Hindawi

Vol.1 • No. 3 • 16 September 2001
Back to Top